MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, PRO MCKESSON TMXMG/DL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blurred Vision (2137); Swelling/ Edema (4577)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint that the meter was not working with the test strips.Customer is using true metrix pro meter which is intended for multi-patient use.Customer was also using another brand of strips with the meter.At the time of the call the customer reported symptoms of blurry vision and leg swelling.Medical attention was not needed at the time.True metrix product line replacements were sent to customer.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: blurry vision and leg swelling.Meter and test strips were not returned for evaluation.Most likely underlying root cause: using incorrect test strip.Note 1: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the customer's condition had improved - able to establish contact with customer who stated she was still experiencing the symptoms; customer stated she has been having the symptoms for a few weeks.Customer stated she has a scheduled appointment with a cardiologist the following day.Note 2: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15824627
Report Number1000113657-2022-00604
Device Sequence Number6156812
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETER, PRO MCKESSON TMXMG/DL
Device Catalogue NumberRE4H01P-43
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/25/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown